# SDR 9616799758

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE AFT ENTRY DOOR AT THE UPPER LEFT DOOR STOP.  REPLACED FITTING.
